Algebraic View over Homogeneous Linear Recurrent Processes
Close
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
410 2
Ultima descărcare din IBN:
2023-12-06 21:17
Căutarea după subiecte
similare conform CZU
512.6+517.5+517.9 (1)
Algebra (416)
Analysis (305)
Differential equations. Integral equations. Other functional equations. Finite differences. Calculus of variations. Functional analysis (245)
SM ISO690:2012
LAZARI, Alexandru. Algebraic View over Homogeneous Linear Recurrent Processes. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2021, nr. 1-2(95-96), pp. 99-109. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 1-2(95-96) / 2021 / ISSN 1024-7696 /ISSNe 2587-4322

Algebraic View over Homogeneous Linear Recurrent Processes

CZU: 512.6+517.5+517.9
MSC 2010: 93A10, 39A05, 39A06, 39A60, 12D05.

Pag. 99-109

Lazari Alexandru
 
Vladimir Andrunachievici Institute of Mathematics and Computer Science
 
 
Disponibil în IBN: 3 decembrie 2021


Rezumat

In this paper the algebraic properties of the deterministic processes with dynamic represented by a homogeneous linear recurrence over the field C are studied. It is started with an overview of homogeneous linear recurrent processes over C and its subsets. Next, it is gone deeper into homogeneous linear recurrent processes over numerical rings. After that, the recurrence criteria over sign-based ring subsets are analyzed. Also, the deterministic processes with dynamic represented by a Littlewood, Newman or Borwein homogeneous linear recurrence are considered.

Cuvinte-cheie
Dynamical process, Homogeneous Linear Recurrence, characteristic polynomial, Littlewood, Newman and Borwein Recurrences

Crossref XML Export

<?xml version='1.0' encoding='utf-8'?>
<doi_batch version='4.3.7' xmlns='http://www.crossref.org/schema/4.3.7' xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xsi:schemaLocation='http://www.crossref.org/schema/4.3.7 http://www.crossref.org/schema/deposit/crossref4.3.7.xsd'>
<head>
<doi_batch_id>ibn-143918</doi_batch_id>
<timestamp>1721620826</timestamp>
<depositor>
<depositor_name>Information Society Development Instiute, Republic of Moldova</depositor_name>
<email_address>[email protected]</email_address>
</depositor>
<registrant>Institutul de Matematică şi Informatică al AŞM</registrant>
</head>
<body>
<journal>
<journal_metadata>
<full_title>Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica</full_title>
<issn media_type='print'>10247696</issn>
</journal_metadata>
<journal_issue>
<publication_date media_type='print'>
<year>2021</year>
</publication_date>
<issue>1-2(95-96)</issue>
</journal_issue>
<journal_article publication_type='full_text'><titles>
<title>Algebraic View over Homogeneous Linear Recurrent Processes</title>
</titles>
<contributors>
<person_name sequence='first' contributor_role='author'>
<given_name>Alexandru</given_name>
<surname>Lazari</surname>
</person_name>
</contributors>
<publication_date media_type='print'>
<year>2021</year>
</publication_date>
<pages>
<first_page>99</first_page>
<last_page>109</last_page>
</pages>
</journal_article>
</journal>
</body>
</doi_batch>